# SDR HEEA086524

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,736 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 85110300
- Condition: Chattering
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR CHATTERS CONTINUOUSLY WITH CHANNEL ON.  INSPECTED BY ACCESSORY SHOP AND FOUND UNIT TO CHATTER WHEN TESTED AND POTENTIOMETERS OUT ON STRIP CHART. SENT TO HELICOPTER SUPPORT, INC. FOR INSPECTION AND REPAIR.
